Control analysis of the Rose-Hindmarsh model for neural activity

Milne, AE; Chalabi, ZS; (2001) Control analysis of the Rose-Hindmarsh model for neural activity. IMA journal of mathematics applied in medicine and biology, 18 (1). pp. 53-75. ISSN 0265-0746 DOI: https://doi.org/10.1093/imammb/18.1.53

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/imammb/18.1.53

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar